Abstract and Applied Analysis

Abstract and Applied Analysis / 2000 / Article

Open Access

Volume 5 |Article ID 153580 | https://doi.org/10.1155/S1085337500000373

Anatolij I. Perov, "Estimates of determinants and of the elements of the inverse matrix under conditions of Ostrovskii theorem", Abstract and Applied Analysis, vol. 5, Article ID 153580, 10 pages, 2000. https://doi.org/10.1155/S1085337500000373

Estimates of determinants and of the elements of the inverse matrix under conditions of Ostrovskii theorem

Received20 Dec 2000

Abstract

This article has no abstract.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views154
Downloads731
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.